# SDR AALA20160915002

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 92,561 hours, 14,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201720003
- Condition: Broken
- Location: Seat 40b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT INOPERATIVE AT ROW 40B.  REPLACED THE EMERGENCY LIGHT , OPS CHECKED GOOD IAW AMM 33-51-10.
